# SDR USAA050589

- Difficulty date: May 3, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Pylon
- Part time: 54,874 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER CRACKED .4 INCH IN VERTICAL STIFFENER AT AFT SIDE OF PYLON LOWER SIDE OF WING.  FABRICATED REPAIR PART AND INSTALLED SRM 51-10-02.  (M)
